Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 4, Pages 481–490 (Mi mz6410)  

Module of all functions over the ring of continuous functions

E. M. Vechtomov


Full text: PDF file (858 kB)

English version:
Mathematical Notes, 1980, 28:4, 701–705

Bibliographic databases:

UDC: 519.4
Received: 04.09.1978

Citation: E. M. Vechtomov, “Module of all functions over the ring of continuous functions”, Mat. Zametki, 28:4 (1980), 481–490; Math. Notes, 28:4 (1980), 701–705

Citation in format AMSBIB
\Bibitem{Vec80}
\by E.~M.~Vechtomov
\paper Module of all functions over the ring of continuous functions
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 4
\pages 481--490
\mathnet{http://mi.mathnet.ru/mz6410}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=594365}
\zmath{https://zbmath.org/?q=an:0457.46023}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 4
\pages 701--705
\crossref{https://doi.org/10.1007/BF01140126}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LT38200014}


Linking options:
  • http://mi.mathnet.ru/eng/mz6410
  • http://mi.mathnet.ru/eng/mz/v28/i4/p481

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:171
    Full text:81
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021